# SDR 2024FA0000581

- Difficulty date: February 15, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Make and model: Bell 429
- Aircraft serial: 57390
- Aircraft time: 1,660 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6085EC3
- Part serial: 1C635593
- Condition: Faulted
- Location: Zone 200
- Part time: 571 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSOR FAN OPERATIONAL CHECK CARRIED OUT AND FOUND NOT OPERATING.
